# SDR SWAA2025093016091

- Difficulty date: September 19, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 56,758 hours, 34,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS AT SEAT ROW LEFT 8 AND SEAT ROW LEFT 11 INOPERATIVE.   INSTALLED POWER SUPPLY AND BATTERY PACK (M1670) AND PERFORMED GOOD OPS EMERGENCY LIGHT TEST IAW AMM 33-51-06-960-806.
